# SDR YENA2023120401524

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 9,094 hours, 1,709 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2677, BOS-LAS. (ETOPS) 'ENG 2 FIRE LOOP B FAULT ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ).   REMOVED AND REPLACED ENG 2 LOOP B PYLON DETECTOR (4WD2) PER AMM 26-12-16. OPS CHECK NORMAL MESSAGE EXTINGUISHED. THIS CLEARS MDDR 531326. MX-4 UPDATED. PLACARD REMOVED.
